Crossref
journal-article
Springer Science and Business Media LLC
Numerische Mathematik (297)
References
8
Referenced
34
-
Engeli, M., Th. Ginsburg, H. Rutishauser andE. Stiefel: Refined Iterative Methods for Computation of the Solution and the Eigenvalues of Self-Adjoint Boundary Value Problems. Mitt. Nr. 8, Inst. f. angew. Math., ETH, (Basel und Stuttgart: Birkhäuser 1959).
(
10.1007/978-3-0348-7224-9
) / Refined Iterative Methods for Computation of the Solution and the Eigenvalues of Self-Adjoint Boundary Value Problems / Mitt. Nr. 8, Inst. f. angew. Math., ETH by M. Engeli (1959) -
Flanders, D. A., andG. Shortley: Numerical Determination of Fundamental Modes. J. appl. Phys.21, 1326?1332 (1950).
(
10.1063/1.1699598
) / J. appl. Phys. by D. A. Flanders (1950) - Hestenes, M. R., andE. Stiefel: Methods of Conjugate Gradients for Solving Linear Systems. J. Res. NBS49, No. 6, 409 (1952). / J. Res. NBS by M. R. Hestenes (1952)
- Läuchli, P.: Iterative Lösung und Fehlerabschätzung in der Ausgleichsrechnung. ZAMP10, 245?280 (1959). / ZAMP by P. Läuchli (1959)
- Rutishauser, H.: Zur Matrizeninversion nachGauss-Jordan. ZAMP10, 281?291 (1959). / ZAMP by H. Rutishauser (1959)
-
Stiefel, E.: Über diskrete und lineare Tschebyscheff-Approximationen. Numerische Mathematik1, 1?28 (1959).
(
10.1007/BF01386369
) / Numerische Mathematik by E. Stiefel (1959) -
?: Note on Jordan elimination, linear programming and Tchebycheff approximation. Numerische Mathematik2, 1?17 (1960).
(
10.1007/BF01386203
) / Numerische Mathematik by E. Stiefel (1960) - Synge, J. L.: The Hypercircle in Mathematical Physics. Cambridge: Cambridge University Press 1975. / The Hypercircle in Mathematical Physics by J. L. Synge (1975)
Dates
Type | When |
---|---|
Created | 20 years, 4 months ago (April 1, 2005, 10:15 p.m.) |
Deposited | 6 years, 3 months ago (May 2, 2019, 12:09 p.m.) |
Indexed | 1 year, 6 months ago (Feb. 13, 2024, 1:03 p.m.) |
Issued | 63 years, 8 months ago (Dec. 1, 1961) |
Published | 63 years, 8 months ago (Dec. 1, 1961) |
Published Print | 63 years, 8 months ago (Dec. 1, 1961) |
@article{L_uchli_1961, title={Jordan-Elimination und Ausgleichung nach kleinsten Quadraten}, volume={3}, ISSN={0945-3245}, url={http://dx.doi.org/10.1007/bf01386022}, DOI={10.1007/bf01386022}, number={1}, journal={Numerische Mathematik}, publisher={Springer Science and Business Media LLC}, author={L�uchli, Peter}, year={1961}, month=dec, pages={226–240} }